# SDR WX0A2021090973827

- Difficulty date: September 8, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N295NV
- Make and model: Airbus A320-214
- Aircraft serial: 4942
- Aircraft time: 27,377 hours, 16,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BAT/EPSU (12WL) EMER R FAULT ON EPSU TEST. / REMOVED AND REPLACED 12WL EPSU BATTERY PER AMM 33-51-38. OPS TESTS GOOD, NO FURTHER FAULTS."
